Ive been on it for two weeks now and have noticed that im tired all dang day. I have no motavation what so ever as to do anything at all. Why do some say that its an addictive drug ? Id rather not take it because of the side effects but its helping greatly with my anxiety !
19 Aug 2010
I take klonopin (clonazepam) and yes it is addictive it belongs to the family of benzodiazepines.-It does make you sleepy and tired.-
Dependence can either be a psychological dependence (addiction) or a physical dependence or a combination of the two. Physical dependence occurs when a person becomes tolerant to benzodiazepines and as a result of the physiological tolerance they develop a physical dependence which can manifest itself upon dosage reduction or withdrawal as the benzodiazepine withdrawal syndrome. Addiction or what it is sometimes referred to as psychological dependence includes people who misuse and/or crave the drug not to relieve withdrawal symptoms but to experience its euphoric and/or intoxicating effects.
Be carefull, with benzodiazepines, they are no game, if you decide to stop using klonopin(clonazepam), it must be done under medical supervision and doses have to be lowered gradually, as your doctor sees fit. So you experience the minimal withdrawals symptoms. Althought you have been on klonopin for two weeks, it is already in your bloodstream, and your body may have gotten used to it and, as I said they are very addcitive, meaning as it affects the CNS, your organism may demand that you take them.-
as you are experiencing side effects already, you must be vey careful, because it means that if you do not stop trearment properly you will experience withdrawals..and believe me ... you do not want that at all.-Been there!
25 Mar 2012
Kolonopin IS addictive, but some doctors will just tell you it's a temporary drug, yet some make it permanent. Kolonipin, Valium, Xanax are all benzo's, and need to be treated equally as far as dependency. My advice is take it ONLY when you need it, if it's prescribed more than you need it, just save them until you Do feel stressed, or anxious. Check side effects of just not that, but what else you might be taking, and compare. Side effect alone an make so many problems, you MUST educate yourself please!!! And on your own as well as with your pharmacist. Doctors many times don't give a crap,or lighten side effects as not so important. In fact the more problems/visits you have, they more cash for them.
We have to take Conrol of our medicatications! If you don't, we may die.I walked in my new doc office and told him I Cannot take Xanax, so My psychiatrist almost killed me with Kolonapin, I had no idea I might have well taken Xanax again, never told me Xanax or Kolonapin is basically the same, so do I think he did that on purpose? You bet I do!!! Plus giving me several other drugs, TWICE!! He had me so medicated I didn't have any kind of life. I walked around like a zombie.
I ended up in the hospital with major problems due to the drugs, and did , I almost passed on this time . I'm bipolar, and all I need now according to a happy life again is Lithium Carbonate, a correct dose. The thing that I only needed was just Lithium Carbonate, was doing So Well, was living Great!
Recently he reduced my lithium by 1/2. HALF!!! Now what's that going to do to me? Him trying to convince me I need to be back on all the medications that ruined and almost took my life! PLEASE GIVE YOURSELF at lease 50% of your care, AND PASS THE WORD!!! ... FMVW
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a horrible toe nail fungus on two left toes and have been taking it for almost 2 weeks and have 10 to go. I also take Seroquel 800 ...
2 answers • 29 Oct 2010
I have Aggressive ADHD & OCD recently dx with form of bipolar and had addiction prob to opiates clean now almost 5 years still on suboxone ...
6 answers • 2 May 2011
My father passed away about a month ago. My mother and sister are both taking medications to help deal with the anxiety, depression, and to help them ...
1 answer • 31 Jan 2013
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013